| Catalog Number |
400POD3 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a coil embolization procedure in the internal carotid artery (ica) using a pod400 coil and a px slim delivery microcatheter (px slim).During the procedure, the pod400 coil was advanced into the target vessel using the px slim and successfully detached.The physician then removed the px slim and noticed under fluoroscopy that the pod400 coil was protruding out of the vessel.The physician then used a snare device to successfully remove the pod400 coil from the patient.The procedure was completed using another coil.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
This device is available for return.A follow up mdr will be submitted upon completion of the device investigation.
Additional Manufacturer Narrative
Please note that the device associated with this complaint was expected to be returned; however, additional information received from the penumbra sales representative indicated that the device was discarded and is no longer available for return.Therefore, without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.